EconPapers    
Economics at your fingertips  
 

Lower bounds for the variance in certain nonregular distributions

I. Barranco-Chamorro, Fernando López-Blázquez and J. L. Moreno-Rebollo

Statistics & Probability Letters, 2000, vol. 50, issue 1, 75-81

Abstract: Using expansions based on orthogonal polynomials, we study the properties (such as attainability) of a system of lower bounds for the variance of any unbiased estimator in certain distributions whose range depends on an unknown parameter. We also study the bound of the first order, and compare it with the Chapman-Robbins-Kiefer bound.

Keywords: Orthogonal; polynomials; Variance; bounds; Uniform; distribution; Nonregular; distributions (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(00)00084-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:50:y:2000:i:1:p:75-81

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:50:y:2000:i:1:p:75-81